Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


new meds-lipo
Feb 26, 2004

I am HIV+ since 1993. I am a 38 year old male. In January, my CD4 was 102, VL 125.961, Colesterol 169, and Triglicerides 549. At that time I was taking Sustiva and Trizivir. My doctor changed my meds in January for Fuzeon (T-20), Norvir, Lexiva, Viread, Trizivir, and Tricor. In February my test results were CD4 190, VL not yet received, Colesterol 157 and Triglicerides 558. I really never had any side effects from my meds, besides facial lipo. My concern with my new meds is if they are safe for facial lipo and high triglicerides. Do you think that I am taking the right meds in regards to my numbers? I am resistant to most of the meds in the market. Thanks for your response. Regards.

Response from Dr. Moyle

Certainly the number one priority is to get the right combination to control the virus. However, this combo also looks like a reasonable choice for limiting the risk of progression of the facial wasting. My only concern would be the AZT in the Trizivir. good luck regards Graeme Moyle


Previous
change of meds
Next
Weight Loss

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement